# SDR UIEA2020092212037

- Difficulty date: September 18, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,482 hours, 22,197 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Panel
- Part number: 233N32091025
- Part serial: D00558
- Condition: Malfunctioned
- Location: Electrical
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU GENERATOR NOT GOING OFF WHEN COMMANDED.  REMOVED AND REPLACED APU GEN POWER BREAKER, IAW B767 AMM 24-22-03.  OPS CHECK FAILED.  FURTHER T/S REQUIRED.  REMOVED AND REPLACED ELEC SYS CONTROL PANEL, IAW AMM 24-22-01.  NO DEFECTS NOTED.
